# SDR 2022FA0000056

- Difficulty date: October 28, 2021
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 23,156 hours, 2,688 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE OVERNIGHT AT MEX STATION, IT WAS DETECTED HYDRAULIC LEAK IN FUSE ACCESS. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING A HYDRAULIC LEAK THRU LH WING HYDRAULIC FUSE AND HYDRAULIC LINE CONNECTION, LOCATED ON LH WING ACCESS PANEL 561JB; SO THE HYDRAULIC LINE AT HYDRAULIC FUSE WAS INSTALLED CORRECTLY IAW AMM DMC-B787-A-27-02-37-00B-520A-A / 720A-A, TESTED CORRECT.
